# SDR UALA2010030900820

- Difficulty date: March 9, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 45,517 hours, 5,395 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS REPORT ELECTRICAL OR PLASTIC ODOR FROM OVERHEAD VENTS IN AFT GALLEY.  TRIED TURNING OFF RECIRC FANS, GASPER FANS, GALLEY CHILLERS, CABIN LIGHTS AND CHECKED FOR PLASTIC CONTAINERS IN OVENS.  NOTHING CONCLUSIVE FOUND.  PLEASE RUN AIR CONDITION SYSTEM AND MONITOR AFT GALLEY AIR-FLOW WHILE VARYING CABIN TEMPS AND INVESTIGATE ODOR.   AFTER REMOVING ALL FOOD CARTS, ODOR WENT AWAY.  RAN CHILLERS FOR 30 MINS, NO ODOR AND ALL LIGHTS ON.  IT DID SMELL LIKE OLD FOOD.  ODOR IN AFT GALLEY COMES BACK WITH GALLEY LIGHTS ON.  ODOR COMING FROM GALLEY CEILING VENTS.
